MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183 CM) APPX 1.7 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183 CM) APPX 1.7 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2; STOPCOCK, I.V. SET
Catalog Number MC330217
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received with regards to a yellow smallbore ext set with microclave clear, 1.2 micron filter, clamp, luer lock in which is was reported that there was leakage during patient use on an unknown date.It was reported that registered nurse started assessment and changing out linen.While holding the patient, it was noticed that lipids running through the picc line were leaking from the filter port.All connections below were checked including trifuse and claves were found to all be secure and tight.When putting gloved hand underneath lipid filter, drops of lipids were noted.There was patient involvement and there was patient harm.
 
Additional Manufacturer Narrative
E1 additional contact: (b)(6).The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
Additional information b5 section.
 
Event or Problem Description
Additional information was received stating that there was patient involvement, but no patient harm associated with this event.
 
Additional Manufacturer Narrative
One (1) used.List #mc330217, 72" (183 cm) appx 1.7 ml, pur yellow smallbore ext set w/microclave¿ was returned for evaluation.As received the filter vent looks to be a wetted out, beside that no physical damage were noted or additional anomalies were observed.The set was primed as per procedure and no leaks were confirmed.Even complaint of leak was not able to be replicated, based on the wetted out condition observed on the filter vent as returned, complaint can be confirmed.The probable cause is typical due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
72" (183 CM) APPX 1.7 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23872708
Report Number9617594-2025-02326
Device Sequence Number14784815
Product Code FMG
UDI-Device Identifier00887709080638
UDI-Public(01)00887709080638(17)290801(10)14104662
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330217
Device Lot Number14104662
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/14/2026
02/05/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/20/2026
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown